|syn visc injections
Jul 21, 2010
I was diagnosed HIV+ 2 years ago. I am presently on Atripla, undetectable, CD4 798, doing quite well. I have osteoarthritis in my knees and have been prescribed syn visc injections. Should I be concerned with any interactions or will they have an effect on my counts as they affect immflamation.
| Response from Dr. Henry
Should be OK to use syn visc for your osteoarthritis-I would not expect but would still monitor-much of an effect on your HIV status/CD4 counts. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Syns And Symptoms Of Aids
- Dizziness After Having Sex During Period Worried I Have HIV
- Dizziness After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Hpv After Erotic Massage Sign Of HIV AIDS
- Shingles After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.